| Catalog Number |
DLX-35552-VPSB |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Udi number: (b)(4).
Event or Problem Description
It was reported "patient fell and picc hub broke off".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed, and a finding was identified.Without the sample returned for analysis, it cannot be confirmed if the finding is relevant to the reported event.Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description